BibTeX record: journals/mlq/HaveshkiES07

download as .bib file

@article{DBLP:journals/mlq/HaveshkiES07,
  author    = {Masoud Haveshki and
               Esfandiar Eslami and
               Arsham Borumand Saeid},
  title     = {A topology induced by uniformity on BL-algebras},
  journal   = {Math. Log. Q.},
  volume    = {53},
  number    = {2},
  pages     = {162--169},
  year      = {2007},
  url       = {http://dx.doi.org/10.1002/malq.200610035},
  doi       = {10.1002/malq.200610035},
  timestamp = {Mon, 03 Dec 2007 11:02:48 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/mlq/HaveshkiES07},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}